| Model Number |
PM1240 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Unexpected Mode Switch (4076)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient presented in clinic for a follow-up.Upon interrogation, the pacemaker was found to be in backup vvi mode.Additionally, electrogram (egm) data was absent from the rhythm recordings.Device restoration was performed.The patient was in stable condition.